Alert archive / North Dakota / Tornado Warnings in 2013

Tornado Warning 4, NWS Bismarck, ND

June 3, 2013Adams County, Hettinger County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jun 3, 2013, 6:04 PM MDT for Adams County, Hettinger County, North Dakota. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2013, 6:04 PM MDT (00:04 UTC)
Expired
Jun 3, 2013, 6:30 PM MDT
In force
26 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Adams County, ND, Hettinger County, ND

The radar

The Bismarck radar (KBIS), 132 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 6:05 PM MDTTORNADO10 N Hettinger, NDHETTINGER COUNTY SHERIFF REPORTED BRIEF TOUCHDOWN OF TORNADO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2013-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2013-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 411 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
411 m²/s²
0-3 km storm-relative helicity
637 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

383 
WFUS53 KBIS 040004
TORBIS
NDC001-041-040030-
/O.NEW.KBIS.TO.W.0004.130604T0004Z-130604T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
604 PM MDT MON JUN 3 2013

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN ADAMS COUNTY IN SOUTHWEST NORTH DAKOTA
  SOUTHEASTERN HETTINGER COUNTY IN SOUTHWEST NORTH DAKOTA

* UNTIL 630 PM MDT

* AT 600 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 10 MILES NORTHEAST OF BUCYRUS...AND MOVING
  NORTHEAST AT 30 MPH.

  HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.

  SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD.

  IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
           SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
           OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
           EXTENSIVE TREE DAMAGE IS LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  MOTT...BURT AND BENTLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4620 10277 4648 10211 4632 10205 4629 10205
      4628 10203 4620 10200 4602 10264
TIME...MOT...LOC 0004Z 242DEG 26KT 4617 10259

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

JPM/AYD
2 follow-up statements
635 
WWUS53 KBIS 040020
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
620 PM MDT MON JUN 3 2013

NDC001-041-040030-
/O.CON.KBIS.TO.W.0004.000000T0000Z-130604T0030Z/
ADAMS ND-HETTINGER ND-
620 PM MDT MON JUN 3 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN HETTINGER AND
NORTHEASTERN ADAMS COUNTIES UNTIL 630 PM MDT...

AT 615 PM MDT...A CONFIRMED TORNADO WAS LOCATED 11 MILES NORTH OF 
HETTINGER AND MOVING EAST AT 30 MPH.

HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.

SOURCE...LAW ENFORCEMENT CONFIRMED TORNADO. AT 605 PM MDT...THE      
         ADAMS COUNTY SHERIFF REPORTED A TORNADO 10 MILES NORTH OF   
         HETTINGER. 

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
         SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
         OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
         EXTENSIVE TREE DAMAGE IS LIKELY.

THIS TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
ADAMS AND SOUTHEASTERN HETTINGER COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. 

&&

LAT...LON 4621 10274 4648 10211 4632 10205 4629 10205
      4628 10203 4620 10200 4603 10261
TIME...MOT...LOC 0018Z 250DEG 27KT 4617 10256

TORNADO...OBSERVED
HAIL...1.00IN

$$

JPM/AYD
485 
WWUS53 KBIS 040031
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
731 PM CDT MON JUN 3 2013

NDC001-041-040041-
/O.EXP.KBIS.TO.W.0004.000000T0000Z-130604T0030Z/
ADAMS ND-HETTINGER ND-
631 PM MDT MON JUN 3 2013

...THE TORNADO WARNING FOR SOUTHEASTERN HETTINGER AND NORTHEASTERN
ADAMS COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS. HOWEVER SMALL HAIL UP TO PENNY SIZE IS STILL POSSIBLE WITH 
THIS THUNDERSTORM.

LAT...LON 4621 10274 4648 10211 4632 10205 4629 10205
      4628 10203 4620 10200 4603 10261
TIME...MOT...LOC 0020Z 250DEG 27KT 4617 10254

$$

JPM/AYD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 3, 3:01 PM MDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jun 3, 3:01 PM MDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
401 PM CDT MON JUN 3 2013

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 400 PM CDT MON JUN 3 2013

THE MAIN FOCUS OF THE SHORT TERM PERIOD IS POTENTIAL FOR MODERATE
TO HEAVY RAINFALL AND RENEWED FLOODING ISSUES. FOR DETAILS OF
OVERLAND AND RIVER FLOODING ISSUES...SEE DISCUSSION BELOW.
REGARDING THUNDERSTORM POTENTIAL THROUGH TUESDAY...RATHER LIMITED
INSTABILITY SHOULD LIMIT COVERAGE. THE SPC DAY 2 OUTLOOK BRINGS
THE 5 PERCENT AREA INTO THE EXTREME SOUTHEAST IN THE VICINITY OF
THE SURFACE LOW...BUT NOT ANTICIPATING ORGANIZED SEVERE STORMS.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 400 PM CDT MON JUN 3 2013

THE HIGHLIGHT OF THE EXTENDED FORECAST IS THUNDERSTORM POTENTIAL
FRIDAY THROUGH SUNDAY.

WRAP AROUND RAINFALL IS FORECAST TO DECREASE TUESDAY NIGHT INTO
WEDNESDAY MORNING AS THE UPPER LEVEL LOW PROPAGATES INTO
MINNESOTA. DID MAINTAIN SLIGHT CHANCE POPS FOR DIURNALLY DRIVEN
SHOWER ACTIVITY ACROSS THE SOUTHERN PORTIONS OF THE CWA GIVEN THE
COOL TEMPERATURES ALOFT. THURSDAY LOOKS TO BE DRY DRY WITH
SHORTWAVE RIDGING BEFORE A RETURN TO ACTIVE WEATHER AGAIN WITH
NORTHWEST FLOW ALOFT THROUGH THE WEEKEND. THE BEST AND MOST
WIDESPREAD CHANCE OF THUNDERSTORMS...POSSIBLY SEVERE...LOOKS TO BE
ON SATURDAY/SATURDAY NIGHT WITH A COLD FRONTAL PASSAGE AND STRONG
UPPER LEVEL. STILL SOME TIME DIFFERENCES...HOWEVER...OVERALL A
BLEND OF THE 12 UTC GUIDANCE SUITE WAS USED GIVEN FAIR TO GOOD
MODEL AGREEMENT AND LITTLE DIFFERENCE IN SENSIBLE WEATHER.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 400 PM CDT MON JUN 3 2013

EXPECT MVFR CONDITIONS DEVELOPING AS SHOWERS AND ISOLATED
THUNDERSTORMS MOVE FROM SOUTHWEST TO NORTHEAST ACROSS THE STATE.
UNCERTAINTY ABOUT THUNDER TIMING AT MOST TAF SITES...SO MAINTAINED
PREVAILING SHOWERS AND VICINITY THUNDER. THE EXCEPTION WAS
KDIK...WITH THUNDERSTORMS IMMINENT EARLY THIS AFTERNOON. IFR CIGS
ARE LIKELY OVERNIGHT...MAINLY AT KMOT/KJMS.

&&

.HYDROLOGY...
ISSUED AT 400 PM CDT MON JUN 3 2013

ISSUED A FLOOD WATCH TODAY THROUGH 7 AM CDT WEDNESDAY...FOR AREAS
ALONG AND NORTH OF STATE HIGHWAY 200. NEW 12Z MODEL GUIDANCE HAS
GENERALLY TRENDED WETTER AND A BIT FARTHER NORTH WITH THE HIGHEST
QPF. 2 TO 3 INCHES RAINFALL AMOUNTS OVER A RELATIVELY LARGE AREA
ACROSS THE NORTH ARE NOW COMMON. FOR THE WATCH AREA...FAVORED
AREAS WITH LINGERING HIGH WATER ISSUES FROM THE RECENT ROUND OF
HEAVY RAIN...CO-LOCATED WITH THE HIGHER QPF. ADDITIONAL FLOODING
PROBLEMS...SUCH AS MORE WATER OVER TOPPING COUNTY AND TOWNSHIP
ROADS...AND FLOODING OF SMALLER RIVERS AND STREAMS...MAY OCCUR
AGAIN THIS WEEK...AS NUMEROUS LOCATIONS STILL HAVE LINGERING HIGH
WATER AND CLOSED ROADS FROM THE RECENT HEAVY RAIN. THERE MAY BE
ISOLATED STORMS THAT PRODUCE RAINFALL RATES SUFFICIENT FOR FLASH
FLOODING...BUT THIS IS NOT EXPECTED TO BE COMMON OR WIDESPREAD.

IN THE SOURIS RIVER BASIN...
FLOOD WATCH CONTINUES AT WILLOW CITY ON WILLOW CREEK. THE CREEK
LEVEL REMAINS BELOW FLOOD STAGE...BUT MAY SLOWLY RISE TO FLOOD
STAGE NEXT WEEK.

CONTINUED SOURIS RIVER FLOOD WARNINGS FOR
FOXHOLM...LOGAN...VELVA...TOWNER...BANTRY...WESTHOPE. THE HEAVY
RAINS LAST WEEK THROUGH FRIDAY IN THE SOURIS RIVER BASIN CONTINUE
TO PRODUCE A DISCHARGE FROM LAKE DARLING DAM OF 950 CUBIC FEET PER
SECOND. THE SOURIS RIVER DOWNSTREAM OF THE DAM CONTINUES TO RISE
FROM LOCAL RUNOFF DUE TO SATURATED SOILS.

ELSEWHERE...THE MISSOURI RIVER AT WILLISTON IS NOW EXPECTED TO
REMAIN BELOW FLOOD STAGE...ALTHOUGH WE WILL HAVE TO MONITOR THE
IMPACT OF THE ADDITIONAL RAIN THIS WEEK.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NDZ001>005-009>013-
017>023-025.

&&

SHORT TERM/AVIATION/HYDROLOGY...RP KINNEY
LONG TERM...AYD
Hazardous weather outlook, Jun 3, 2:50 PM MDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
350 PM CDT MON JUN 3 2013

NDZ001>005-009>013-017>023-025-042100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-
350 PM CDT MON JUN 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLOOD WATCH FOR OVERLAND FLOODING IS IN EFFECT FOR AREAS ALONG
AND NORTH OF STATE HIGHWAY 200 THROUGH TUESDAY NIGHT. VARIOUS
RIVER FLOOD WATCHES AND WARNINGS ARE ALSO IN EFFECT ACROSS PARTS OF
NORTHWEST AND NORTH CENTRAL NORTH DAKOTA. FOR DETAILS GO TO
WWW.WEATHER.GOV/BIS. CLICK ON THE RIVERS AND LAKES TAB NEAR THE
TOP OF THE MAIN PAGE.

ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT...BUT NO
SEVERE STORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS WILL CONTINUE TUESDAY AND TUESDAY
NIGHT MAINLY EAST OF HIGHWAY 83...WITH A LOW THREAT FOR SEVERE
WEATHER.

THE CHANCE OF THUNDERSTORMS RETURNS FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT HEAVY RAINFALL OR FLOODING OBSERVED TO THE NATIONAL
WEATHER SERVICE.

NDZ031>037-040>048-050-051-042100-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
350 PM CDT MON JUN 3 2013 /250 PM MDT MON JUN 3 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT...BUT NO
SEVERE STORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS WILL CONTINUE TUESDAY AND TUESDAY
NIGHT...WITH A LOW THREAT FOR SEVERE WEATHER.

THE CHANCE OF THUNDERSTORMS RETURNS FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

AYD/RP KINNEY

In the hours before

Special weather statement, Jun 3, 3:34 PM MDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
434 PM CDT MON JUN 3 2013

NDZ040-032200-
SLOPE ND-
334 PM MDT MON JUN 3 2013

...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN SLOPE COUNTY UNTIL 400
PM MDT...

AT 329 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 30 MILES WEST-NORTHWEST OF BOWMAN...MOVING EAST
AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND DANGEROUS
LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  AMIDON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

AYD
Local storm report, Jun 3, 3:48 PM MDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
448 PM CDT MON JUN 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             2 SW MUD BUTTES         46.01N 103.80W
06/03/2013  E1.00 INCH       BOWMAN             ND   TRAINED SPOTTER

&&

MMATHEWS
Special weather statement, Jun 3, 4:25 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
525 PM CDT MON JUN 3 2013

NDZ043-032245-
BOWMAN-
425 PM MDT MON JUN 3 2013

...FUNNEL CLOUDS REPORTED 4 MILES WEST OF BOWMAN...

AT 416 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 4 MILES WEST OF BOWMAN...MOVING EAST AT 20 MPH.

FUNNEL CLOUDS...PEA SIZE HAIL...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  BOWMAN...             BUFFALO SPRINGS...    SCRANTON...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

TM
Local storm report, Jun 3, 4:40 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
540 PM CDT MON JUN 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TORNADO          2 WSW BOWMAN            46.17N 103.43W
06/03/2013                   BOWMAN             ND   TRAINED SPOTTER

            BRIEF TORNADO TOUCHDOWN. REPORTED BY ATMOSPHERIC
            RESEARCH BOARD MEMBER.

&&

MMATHEWS
Special weather statement, Jun 3, 5:09 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
609 PM CDT MON JUN 3 2013

NDZ040-041-043-040000-
BOWMAN ND-HETTINGER ND-SLOPE ND-
509 PM MDT MON JUN 3 2013

...THUNDERSTORMS WERE MOVING THROUGH SOUTHWEST NORTH DAKOTA AT 505
PM MDT...

AT 505 PM MDT...THUNDERSTORMS EXTENDED FROM SCRANTON TO HETTINGER
AND WERE MOVING EAST AT AROUND 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORM AS THEY MOVE THROUGH REEDER...BUCYRUS...
HETTINGER AND HAYNES.

STORMS MAY INTENSIFY...SO IF A THUNDERSTORM MOVES INTO YOUR AREA
MOVE INSIDE.

JP MARTIN
Local storm report, Jun 3, 5:36 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT MON JUN 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TORNADO          30 N RHAME              46.67N 103.66W
06/03/2013                   GOLDEN VALLEY      ND   PUBLIC

            5-6 INCH DIAMETER TREES KNOCKED DOWN ON RANCH.

&&

JP MARTIN

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:25 PM MDTTornado WarningBISGrant50 min
Jun 3, 7:19 PM MDTAreal Flood AdvisoryBISBurke, Mountrail66 hr
Jun 3, 7:19 PM MDTRiver Flood WatchBISStutsman6 days
Jun 3, 8:39 PM MDTRiver Flood WatchBIS18 hr
Jun 3, 8:39 PM MDTRiver Flood WatchBIS18 hr
Jun 3, 8:39 PM MDTRiver Flood WatchBIS20 hr
Jun 4, 8:27 AM MDTAreal Flood AdvisoryBISBottineau, Burke, McHenry, Mountrail, Renville, Ward53 hr
Jun 4, 11:10 AM MDTRiver Flood WarningBISWard5 days
Jun 4, 12:04 PM MDTAreal Flood AdvisoryBISMcLean49 hr
Jun 4, 2:10 PM MDTRiver Flood WarningBISWard4 days
Jun 4, 4:02 PM MDTAreal Flood AdvisoryBISPierce, Rolette45 hr
Jun 4, 4:08 PM MDTRiver Flood WarningBISWard40 hr

Nearby

Tornado Warnings in North Dakota, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.